# SDR AALA201904239008

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 3,804 hours, 384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND THE SEAL BROKEN ON CREW REST FLASH LIGHT AND DOES NOT COME ON . REPLACED BATTERIES FOR CREW REST FLASH LIGHT. OPS CHECK GOOD IAW AMM 25-070-00-01, SECURITY SEAL REPLACED.
